1. L. Barreira, D. Dragicevic and C. Valls,  Nonuniform stability of
    arbitrary difference equations, Results in Mathematics, accepted for publication
  2. L. Barreira, D. Dragicevic and C. Valls,  Characterization of nonuniform exponential trichotomies for flows, Journal of mathematical analysis and applications, in press.
  3. L. Barreira, D. Dragicevic and C. Valls,  Tempered exponential
    dichotomies and Lyapunov exponents for perturbations, Communications in contemporary mathematics, in press
  4. Siniša Slijepčević: Stability of synchronization in dissipatively driven Frenkel-Kontorova models, Chaos 25 (2015), 83-108.
  5. L. Barreira, D. Dragicevic and C. Valls, Admissibility and nonuniform exponential trichotomies, Regular and Chaotic Dynamics, 20 (2015), 49-62.
  6. L. Barreira, D. Dragicevic and C. Valls, From one-sided dichotomies to two-sided dichotomies, Discrete Contin. Dynamical Systems A, 35 (2015), 2817-2844.
  7. L. Barreira, D. Dragicevic and C. Valls, Positive top Lyapunov exponent via invariant cones: single trajectories, Journal of Mathematical Analysis and Applications, 423 (2015), 480-496.
  8. L. Barreira, D. Dragicevic and C. Valls, Characterization of strong exponential dichotomies, Bulletin of the Brazilian Mathematical Society, 46 (2015), 81-103.
  9. L. Barreira, D. Dragicevic and C. Valls, Admissibility on the half line for evolution families, Journal d'Analyse Mathematique, accepted for publication.
  10. L. Barreira, D. Dragicevic and C. Valls, Admissibility for exponential dichotomies in average, Stochastics and
    dynamics, 15 (2015) , 3; 1550014-1-1550014-16
  11. H. Bruin and S. Stimac, Fibonacci-like unimodal inverse limit spaces and the core Ingram conjecture, Topological Methods in Nonlinear Analysis, accepted for publication.
  12. D. Dragicevic, Admissibility, a general type of Lipschitz shadowing and structural stability, Communications on Pure and Applied Analysis, 14 (2015), 861-880.
  13. Th. Gallay and S. Slijepcevic, Distribution of energy and convergence to equilibria in extended dissipative systems, Journal of Dynamics and Differential Equations, in press. arXiv:1212.1573.
  14. Th. Gallay and S. Slijepcevic, Uniform boundedness and long-time asymptotics for the two-dimensional Navier-Stokes equation in an infi nite cylinder, Journal of Mathematical Fluid Mechanics 17 (2015), 23-46.
  15. A. Jungel and J. Pina Milisic, Entropy dissipative one-leg multiste time approximations of nonlinear di usive equations, Numerical Methods for Partial Di fferential Equations, in press.
  16. M. L. Lapidus, G. Radunovic and D. Zubrinic, Fractal zeta functions and complex dimensions: A general higher-dimensional theory, survey article, in: Geometry and Stochastics V (C. Bandt, K. Falconer and M. Zähle, eds.), Proc. Fifth Internat. Conf. (Tabarz, Germany, March 2014), Progress in Probability, Birkhäuser, Basel, Boston and Berlin, 2015, in press.



  1. L. Barreira, D. Dragicevic and C. Valls, Exponential dichotomies with respect to a sequence of norms and admissibility, International Journal of Mathematics, 25 (2014), 1450024-1-1450024-20.
  2. L. Barreira, D. Dragicevic and C. Valls, Nonuniform hyperbolicity and admissibility, Advanced Nonlinear Studies, 14 (2014), 791-811.
  3. L. Barreira, D. Dragicevic and C. Valls, Strong and weak $(L_p;L_q)$-admissibility, Bulletin des Sciences Mathematiques, 138 (2014), 721-741.
  4. B. Blaskovic and S. Slijepcevic, Statistical detection of fraud in the reporting of Croatian public companies, Financial Theory and Practice 38 (2014), 81-96.
  5. L. Horvat Dmitrovic, Box dimension of Neimark-Sacker bifurcation, Journal of Di fference Equations and Applications, 20 (2014), 1033-1054. arXiv:1210.8202.
  6. Th. Gallay and S. Slijepcevic, Energy bounds for the two-dimensional Navier-Stokes equations in an in finite cylinder, Comm. in Partial Differential Equations, 39 (2014), 1741-1769. arXiv:1308.1544.
  7. M. L. Lapidus, G. Radunovic and D. Zubrinic, Fractal zeta functions and complex dimensions of relative fractal drums, Journal of Fixed Point Theory and Applications, 15 (2014), 321-378. arxiv.org1407.8094.
  8. M. Nincevic and S. Slijepcevic, Positive exponential sums and odd polynomials, Rad. HAZU - Mat. Znan. 18 (2014), 35-53.
  9. M. Resman, Epsilon-neighborhoods of orbits of parabolic diffeomorphisms and cohomological equations, Nonlinearity, 27 (2014), 3005-3029. arXiv:1307.0780.
  10. S. Slijepcevic, The Aubry-Mather theorem for driven generalized elastic chains, Discrete Contin. Dynamical Systems A, 34 (2014), 2983-3011. arXiv:1305.1109.
  11. S. Slijepcevic, Entropy of scalar reaction-di usion equations, Math. Bohemica 139 (2014), 597-605.



  1. M. Barge, S. Štimac and R. F. Williams, Pure discrete spectrum in substitution tiling spaces, Discrete and Continuous Dynamical Systems -- Series A 33 (2013), 579--597.
  2. H. Bruin, S. Štimac, Entropy of homeomorphisms on inverse limits of tent maps, Nonlinearity 26 (2013), 991-1000.
  3. L. Barreira, D. Dragičević, C. Valls, Lyapunov functions for strong exponential dichotomies, Journal of mathematical analysis and applications 399 (2013), 116-132.
  4. L. Barreira, D. Dragičević, C. Valls, Lyapuonov functions for strong exponential contractions, Journal of differential equations 255 (2013), 449-468.
  5. M. Resman, Epsilon-neighborhoods of orbits and formal classification of parabolic diffeomorphisms, Discrete Contin. Dyn. Syst. 33, 8 (2013), 3767-3790.
  6. M. Resman, Invariance of the normalized Minkowski content with
    respect to the ambient space, Chaos, Solitons and Fractals, 57 (2013),
  7. M. Resman, D. Vlah and V. Zupanovic, Oscillatority of Fresnel
    integrals and chirp-like functions, Diff erential Equations and Applications, 5 (2013), 527-547.
  8. S. Slijepčević, The energy flow of discrete entended gradient systems, Nonlinearity 26 (2013), 2051-2079.
  9. S. Slijepčević, On van der Corput property of shifted primes, Functiones et approx. com. math. 48 (2013), 37-50.
  10. S. Slijepčević, Positive exponential sums, difference sets and recurrence, El. Notes in Discrete Math. 43 (2013), 187-193.





  1. L. Horvat Dmitrović, V. Županović, Box dimension of unit-time map near nilpotent singularity of planar vector field, arXiv:1205.5478.
  2. L. Korkut, D. Vlah, V. Županović,  Fractal properties of Bessel functions,  arXiv:1304.1762.
  3. L. Korkut, D.  Vlah, D. Žubrinić, V. Županović, Wavy spirals and their fractal connection with chirps, arXiv:1210.6611.
  4. L. Korkut, D. Vlah, V. Županović, Geometrical and fractal properties of a class of systems with spiral trajectories in $\mathbb{R}^3$,  arXiv:1211.0918.